Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pregnant. Took cytotec abortion medication, bleeding with clots from vagina. Successful abortion?

I am 1 month pregnant and i took cytotec last night after 1 hour i feel my body shaking then a bit pain in may tummy then after 3 hours i feel something comes out on my vigina.. and continouslty bleeding and i had this 4 times big clots comes out..and now its like a normal it normal? is the proceedure successful?
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Hi thanks for your question.
Bleeding with passing of clot vaginally is normal after cytotec and insicates process of abortion has set in.
If you stop bleeding 2 to 3 days after passing of clots ,it means process of abortion has completed,but if bleeding remains continue,you may need ultrasound abdomen to see whether abortion is complete or some products of conception are still in uterus.
Hope this answers your question.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor